# SDR DALA1035595533

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nr 1 Naclle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND NR1 PYLON NACELLE STA 105 VERTICAL FIRE WALL INBD AFT SIDE SKIN IS CHAFED.  BLENDED OUT CHAFED AREA ON NR1 PYLON NACELLE STA 105 VERTICAL FIRE WALL AND FOUND OUT OF LIMITS IAW SRM 54-51-02, PAGE 103.  REMOVED FASTENERS AND CUT OUT DAMAGE AREA AT NR1 PYLON NACELLE STA 105 VERTICAL FIRE WALL IAW SRM 54-51-02, REPAIR 1, FIG 201.  FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED FILLER ON VERTICAL FIRE WALL ON NR1 PYLON IAW SRM 54-51-02.
